# SDR A6WA201040113

- Difficulty date: January 11, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP OTBD HINGE ARM HAS CRACKED FAIRING ATTACH ANGLE ON INBD SIDE.  R & R ANGLE AT LT OTBD FLAP OTBD HINGE INBD SIDE IAW SRM 57-54-00, 51-40-00, 51-40-11, 51-42-13.
